# SDR AALA20021630

- Difficulty date: November 1, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N451AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49477
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME WORN STATION 1418 AT LONGERON 20R.  REMOVED DAMAGE.  INSTALLED DOUBLER PER AARD 53-10-00-14.  (M)
